# SDR IPXA2M73435

- Difficulty date: April 24, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 45,829 hours, 9,226 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: SR10550013
- Condition: Sheared
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, VERTICAL STAB RT SIDE NR 4 BANJO FITTING CARRY THROUGH CAP FASTENERS SHEARED.  REPAIRED RT SIDE NR 4 BANJO FITTING FASTENERS IAW EO MD11-5530-46641-A APPX C AND E.
